MAUDE Adverse Event Report: CONMED PLATE SCREW, Ø2.4 X 16 MM, NON-LOCKING; SCREW, FIXATION, BONE

CONMED PLATE SCREW, Ø2.4 X 16 MM, NON-LOCKING; SCREW, FIXATION, BONE
Catalog Number P62 ST416
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the customer that the p62 st416 plate screw, ø2.4 x 16 mm, non-locking device was being used during a 5ms procedure on (b)(6) 2025 when it was reported ¿an expired implant was implanted on (b)(6) 2025.The implant was p62 st416 lot number gm000944.The expiration date on the product was (b)(6) 2025.The product was removed from the patient on (b)(6) 2025 by the surgeon as the hospital noticed the expiration date after the device was placed in the patient.The procedure was completed with the use of the same alternate device.This report is being raised on the reported injury due to the patient requiring an additional operation.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation; however, the device history record label and the surgery date have been provided.Root cause cannot be determined; however, a possible cause of this event could be that the labeling was not inspected prior to use.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 1 complaint, regarding 1 device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4) we will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the customer that the p62 st416 plate screw, ø2.4 x 16 mm, non-locking device was being used during a 5ms procedure on (b)(6) 2025 when it was reported ¿an expired implant was implanted on (b)(6) 2025.The implant was p62 st416 lot number gm000944.The expiration date on the product was 27-october-2025.The product was removed from the patient on (b)(6) 2025 by the surgeon as the hospital noticed the expiration date after the device was placed in the patient.The procedure was completed with the use of the same alternate device.This report is being raised on the reported injury due to the patient requiring an additional operation.

Brand Name
PLATE SCREW, Ø2.4 X 16 MM, NON-LOCKING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
IN2BONES USA, LLC
7750a trinity rd
cordova TN 38018
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23988442
Report Number3011580264-2026-00001
Device Sequence Number4694761
Product Code HWC
UDI-Device Identifier00817906022148
UDI-Public(01)00817906022148(17)251027(10)GM00944
Combination Product (Y/N)N
PMA/510(K) Number
K170518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Catalogue NumberP62 ST416
Device Lot NumberGM000944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic